Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

I have a bumpy rash behind both ears and they are spreading. Kindly suggest the treatment

i have a bumpy rash behind both ears and they r both spreading over the past 3 days over theses days i have putting gel in my hair if that makes a diffrence ?
Asked On : Sat, 19 Mar 2011
Answers:  4 Views:  1163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
better get consultation and follow advice of physician/dermatologist
for the time being stop using the gel
you can take ant allergic allagra 120 1 tab daily

Answered: Sun, 20 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
This could be an allergy to the gel , if this is a new procuct you are using.
Stop using it , and you will know if is true.
If not could be atopic dermatitis or Urticaria . Will have to visit a dermatologist/ homeopath for confirming diagnosis and treatment.
Answered: Sat, 19 Mar 2011
General & Family Physician Dr. Akshith's  Response
hello and welcome to health care magic.
if the rashes have started after the application of gel they could be allergy to the gel if it is independent of the gel usage it could be a fungal infection either way it would be better if you got yourself evaluated by a dermatologist.
take care.
Answered: Sat, 19 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,
It can either be a allergic rash or a sun induced rash .If it is on both the ears the you can apply a mild steroid cream daily for few days along with an anti allergic med like tab cetrizine (10mg) daily once.It would be good to show to a dermatologist for proper diagnosis.
take care,
Answered: Sat, 19 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor